Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the cause of fatigue and heaviness with pain around the lower chest area post intake of wysolone ?

I was having polyps developed in maxillary sinus due to acute sinusitis . For that I was suggested to take wysolone. Now that the problem of polyp has gone but I am facing physical concerns like heaviness and tiredness throughout the day. Also there is pain at my lower chest area i.e the bottom of the chest and the belly . What could be the reason and how should I overcome it
Asked On : Mon, 16 Apr 2012
Answers:  3 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Abhijeet I am Dr Sharma On the basis of the info provided it appears to be the side effect of steroids. Wysolone causes acidity and chemical burns on gastic mucosa which would in turn cause pain in lower chest and belly. Tiredness can also be because of the stopping high dose steroids suddenly. When you are advised steroids in heavy doses you have to discontinue it by gradually tapering the dose I would advise you to taper the dose of steroids and take an antacid perparation that will help you tide over acidity. I hope this answers your concern and I would further advise you to take a ENT consultation for review of the treatment taken and further treatment required with regards Ravinder Sharma
Answered: Mon, 16 Apr 2012
I find this answer helpful
ENT Specialist Dr. S K Pratinidhi's  Response
Hi welcome to health care magic forum,

Wysolone is a prednisolone used for allergic maxillary nasal polyposis.

Its side effect may cause increase in appetite with acid peptic disease which may present with lower chest pain and abdomen pain.

Heaviness and tiredness throughout day is less likely to be of it side effect.

I would like to suggest you to take food in time, plenty of water and antireflux agent like pantoprazole or rabiprazole for 3 to 4 days .

But if no relief than you must do a ECG and see a medicine specialist or a cardiologist for proper evaluation and to exclude any other associated disorder.

Answered: Mon, 16 Apr 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Your pain in lower chest and belly seems to be due to gastritis caused by the use of Wysolone.
You can take some proton pump inhibitor like omeprazole 20 mg twice daily before meals for 10 days.
Since you have not written the dose and the duration of your taking Wysolone,I can't comment properly but abrupt withdrawal of Wysolone after a prolonged use may result in heaviness and tiredness throughout the day.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor